# SDR FDEA201901310235

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 100,248 hours, 35,264 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 5D0320006
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON T/O AT ORD , NADPI T/O, ENGAGE PROF AT 500' AGL AT 1000' AGL NO PROF/GA THRUST AND SPEED SAW IT   V2 PLUS 10 APPROX 165 KTS, PULLED LEVEL CHANGE. TRIED TO ENGAGE A/P BOUTIED 250 KTS AT 3000' A/C   LEVELED    AT 5000'. THEN STARTED DESCENT  WHILE ACCELERATING.PF USES U/S TO GET A/C BACK TO 5000' MSC. AP AID   PROF   AN FMS SPEED WORK FINE AT CRUISE. AT 250 KTS, GOT SLIGHTLY JUST (260) AND GOT A SLAT OVERSPEED WARNING   BUT   SLATS WERE RETRACTED AND THE TOP FOOT ABOVE 300 KTS. DURING APPROACH AT APPROX 2000' AGL FLAPS 15/   GEAR EXT/ ATS OFF THE AFS WENT TO G/A MODE PITCH UP. DISENGAGE AP. COULD NO GET SYSTEM OUT OF G/A   MODE FLEW A/P/ATS OFF WITH RAW DATA NO SPEED BALL.                                   THROTTLE MODULE REMOVED AND REPLACED "GO-AROUND" SWICTH THEN REINSTALLED.   PERFORMED R-T-S OF FCC1 & FCC2 PER M/M 22-00-00-5, ALL TESTS PASS, A/C OK FOR   SERVICE.
